Published in: علوم اعصاب کاسپین، دوره: 5، شماره: 3
COI code: JR_CJNS-5-3_004
Paper Language: English
How to Download This Paper
For Downloading the Fulltext of CIVILICA papers please visit the orginal Persian Section of website.
Authors Anticonvulsant Drugs and Severe Adverse Cutaneous Drug Reactions: A Longitudinal Observational StudyAbbas Darjani - Skin Research Center, Department of Dermatology, Razi Hospital, Guilan University of Medical Sciences, Rasht, Iran.Skin Research Center, Shahid Beheshti University of Medical Science, Tehran, Iran
Narges Alizadeh - Skin Research Center, Department of Dermatology, Razi Hospital, Guilan University of Medical Sciences, Rasht, Iran
Hossein Abdi - Skin Research Center, Department of Dermatology, Razi Hospital, Guilan University of Medical Sciences, Rasht, Iran
Maryam Hosseini - Skin Research Center, Department of Dermatology, Razi Hospital, Guilan University of Medical Sciences, Rasht, Iran
Shirin Zaresharifi - Skin Research Center, Shahid Beheshti University of Medical Science, Tehran, Iran
Abstract:Background: Severe Adverse Cutaneous Reactions to Drugs (SACRDs) are skin eruptions due to drugs, which can cause morbidity and morbidity in patients. Objectives: The aim of this study was to determine the offending drug/agents and clinical phenotypes of SACRDs leading to admissions to the hospital. Materials & Methods: We conducted a retrospective cross-sectional study during one year (March 2012-2013) on patients admitted to the department of Dermatology at Razi Hospital of Rasht, Iran. First, the clinical and drug history of all patients were collected. Then, two dermatologists examined them and diagnosed drug eruptions according to the clinical types of adverse drug reactions included in the study. Collected data were analyzed in SPSS V. 18 software by using Chi-squared test, Fisher s Exact test, and one-way ANOVA. The significancelevel was set at p<0.05. Results: Forty-six patients were diagnosed with SACRDs. The most common SACRDs were toxic epidermal necrolysis/stevens Johnson syndrome (TEM/SJS) and Drug Reaction with eosinophilia and systemic symptom syndrome (DRESS) syndrome (30.5% and 2.1%, respectively). The most common culprit drugs were anticonvulsants (43.5%) and antibiotics (26.1%). Peripheral blood eosinophilia was observed in 30.4% of patients. Conclusion: Anticonvulsants were the most common cause of ACDRs, leading to the hospitalization of the patients.
Keywords:Drug eruptions; Anticonvulsants; Skin
COI code: JR_CJNS-5-3_004
how to cite to this paper:If you want to refer to this article in your research, you can easily use the following in the resources and references section:
Darjani, Abbas; Narges Alizadeh; Hossein Abdi; Maryam Hosseini & Shirin Zaresharifi, 2019, Anticonvulsant Drugs and Severe Adverse Cutaneous Drug Reactions: A Longitudinal Observational Study, Caspian Journal of Neurological Sciences 5 (3), https://www.civilica.com/Paper-JR_CJNS-JR_CJNS-5-3_004.htmlInside the text, wherever referred to or an achievement of this article is mentioned, after mentioning the article, inside the parental, the following specifications are written.
First Time: (Darjani, Abbas; Narges Alizadeh; Hossein Abdi; Maryam Hosseini & Shirin Zaresharifi, 2019)
Second and more: (Darjani; Alizadeh; Abdi; Hosseini & Zaresharifi, 2019)
For a complete overview of how to citation please review the following CIVILICA Guide (Citation)
The University/Research Center Information:
Type: Medical University
Paper No.: 3541
in University Ranking and Scientometrics the Iranian universities and research centers are evaluated based on scientific papers.
Research Info Management
Export Citation info of this paper to research management softwares
New Related Papers
- Effects of High-Frequency Repetitive Transcranial MagneticStimulation on Motor Functions in Patients withSubcortical Stroke
- Benign Paroxysmal Positional Vertigo Prevalence in Meniere’s Disease: Is Meniere’s Disease a Predisposing Factor
- BDNF Pretreatment Attenuates Morphine-Induced Learning and Memory Impairment in Rats
- Central Nervous System Tumors in Guilan, Iran: Epidemiological Features Over 10 Years
- Effect of Hydroethanolic Extract of Rubus fruticosus on Neuropathic Pain in Wistar Diabetic Rats
The Above articles are recently indexed in the related subjects
Iran Scientific Advertisment Netword
Share this paper
WHAT IS COI?
COI is a national code dedicated to all Iranian Conference and Journal Papers. the COI of each paper can be verified online.